# SDR YENA2007042

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N542JB
- Make and model: Airbus A320-232
- Aircraft serial: 1802
- Aircraft time: 20,696 hours, 7,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 25431
- Condition: No Test
- Location: Emergency Light
- Part time: 20,696 hours, 7,376 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAIL TEST ROW 10DEF, (12WL).  REMOVED AND REPLACED BATTERY FOR EPSU, FIN NR 12WL PER AMM REF 33-51-38-04, CHECKS OK.
